Advertisement -- Learn more about ads on this site.


    KIM--POSSIBLE   57,039
SparkPoints
50,000-59,999 SparkPoints
 
 
Frustration and cravings

Wednesday, March 13, 2013

After another trip to the dr yesterday, I am up more since January. We are changing my meds yet again and hopefully this time it will help with these cravings that started when I started the first one. I've gained over 30lbs since the beginning of December, can't wear any of my clothes except stretchy pants (15yo dd accused me of being pregnant!), and feel horrible and tired most of the time. I was down a few pounds, then when we went back to the first medicine and got back to the higher dosage, it went back up.

I do ok during the day, then get home and just want to eat. Not sure if it would be worse during the day if it were available though- I am at school, where there usually isn't a lot of food around. I can avoid the cafeteria, but it is hard to stay out of the kitchen when I have to cook dinner, etc.

Different scales are registering differently, of course, but my once toned legs and tummy are now covered in stretch marks from gaining so much so quickly. I just can't seem to get back on track.
SHARE
  Member Comments About This Blog Post:

NEWCHINELO 3/14/2013 12:30PM

    emoticon

Report Inappropriate Comment
TURTLETALK 3/13/2013 10:24PM

    I am sorry that you are struggling. Just do the best you can and keep working with the doctor to find something that works for you. emoticon

Report Inappropriate Comment
BEATLETOT 3/13/2013 9:49PM

    Oh, Kim!!! emoticon

I am SO SORRY! I've been doing the same since mid-October. It finally stopped around December when I moved, but the time between being offered my new job and actually moving for it, I gained something like 15 pounds! And I'm 4'10"!

It SUCKS. But at least you have something I don't. You have successful experience from the past, and I really haven't!!! But I'm starting to think I am on the right track...partially because I have inspirations like you!!!

I hope you feel better soon...and the weigh-in in a couple days goes your way.

emoticon



Report Inappropriate Comment
KIM--POSSIBLE 3/13/2013 9:09PM

    Ven, we talked about that. He wants to see how I do once the meds are changed before doing more testing in that area. The medicine he had me on can mimic hypothyroidism.
Thanks for your comments!

Report Inappropriate Comment
AALLEY2 3/13/2013 9:00PM

    emoticon That doesn't sound good! Hope you can get back on track soon! emoticon

Report Inappropriate Comment
SCENIC_ROUTE 3/13/2013 8:39PM

    Hi Kim,
I am new to the juicing team so i don't know much about your background. Do the dr's think it could be your thyroid?
Hugs and hope things get better soon.
Ven

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by KIM--POSSIBLE